# SDR SWIA202158661

- Difficulty date: April 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S0-S3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 FRAME CRACKED BETWEEN APPROXIMATE STGR 0 Â€“ STGR 3R     (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED NEW FRAME FS333  BETWEEN APPROXIMATE STGR 0 Â€“ STGR 9RH  REF  CRJ 700 SRM 51-42-06-001-001-A01 , CRJ 700 SRM 51-42-21-001-001-A01 AND  DWG# SH670-31950 REV  Y. COMPLIED WITH THE SKYWEST TASKCARD 51-900-1002-SKY.
